Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


New treatment
Jun 27, 2012

Dear Doctor, I defualted for about 8 months and started loosing weight then got back to the treatment again. I was then given 3tc, lamuvodine and stavudine. It has been at least 2 weeks since I have been taking the treament. My health was still good as I do not have TB, Pneumonia and other opportunistic deseases, my DC4 count was 222 and Viral load undetected. I still have not regained my weight. I now weigh about 62kg, should I be worried

Response from Dr. Henry

That is an unusual regimen for which there is little data available though there may have been a typographical error in your listing the regimen-3TC=lamivudine (may have limited options where you are living however). I would recommend a general health (diet, gut health, infection screen, hormone assessment) evaluation and possibly consider switch to different regimen if available (ie nevirapine or efavirenz for the stavudine). KH



Previous
Life expectancy
Next
Your question Night Sweats on Meds

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement